# SDR UALA2009041301060

- Difficulty date: April 11, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 52,372 hours, 7,932 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS PRIMARY FAIL PRIMARY (HYDRAULIC) FLAPS DRIVE FAILURE.  FLAPS OPERATING IN SECONDARY (ELECTRIC) MODE.  CAUTION  MAINT TEXT:  FOUND FLAP PRIMARY FAIL OF FSEU 2.  FLAP-SLAT CONTROL 2 FAULT.  REF MT 27-011 R1, SWAPPED FSEU'S WITH NO HELP.  NEEDS LOW SPEED SOLENOID RPL.  REF MM 27-51-05-401.  MAINT MESSAGE 27-20432. FSEU 2:  MSG-2720432 LATCHED DC MODE.  RPL FLAP CONTROL VLV LOW SPEED SOLENOID.  TEST AND LEAK CHECK GOOD.
